MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION STRAIGHT SPLINED UNCEMENTED 20 MM DIA 35 MM L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. STEM EXTENSION STRAIGHT SPLINED UNCEMENTED 20 MM DIA 35 MM L; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient was experiencing mild swelling, stiffness and pes anserine tenderness approximately 3 months post implantation.Mild bloody drainage and periincisional drainage was also noted.Patient was treated with voltaren topical gel and physical therapy.Attempts to obtain additional information have been made; however, no more is available at this time.Is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 42556606605 femoral distal augment cemented size 9, 9+ 5 mm lot# 64336296 mdr: 0001822565-2022-00521; 42556606605 femoral distal augment cemented size 9, 9+ 5 mm lot# 64336296 mdr: 0001822565-2022-00522; 42504606611 femur cemented plus left size 9+ lot# 64607971 mdr: 0001822565-2022-00524; 42555807305 tibial augment cemented half block left medial size gh 5mm lot# 64610715 mdr: 0001822565-2022-00525; 42555807105 tibial augment cemented half block left lateral size gh 5 mm lot# 64499790 mdr: 0001822565-2022-00526; 42545000512 tibial central cone size medium lot# 64500865 tmt mdr: 0001822565-2022-00527; 42560113516 stem extension straight splined uncemented 16 mm dia 135 mm l lot# 64638317 mdr: 0001822565-2022-00528; 42512800914 articular surface fixed bearing constrained condylar knee(cck) left 14mm lot# 64264925 mdr: 0001822565-2022-00529; 42542007901 tibia fixed cemented left size g lot# 64296014 mdr: 0001822565-2022-00530.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.Not reportable as ae is for mild tenderness of the pes aneserinus and prescribed topical cream, patient tolerated.No allegations against zb product.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.

Brand Name
STEM EXTENSION STRAIGHT SPLINED UNCEMENTED 20 MM DIA 35 MM L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
.
warsaw, IN 46582
5745273773
MDR Report Key13576737
Report Number0001822565-2022-00523
Device Sequence Number17596681
Product Code JWH
UDI-Device Identifier00887868249853
UDI-Public(01)00887868249853(17)290930(10)64542462
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560113520
Device Lot Number64542462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight109 KG